# SDR COEA2011011103805

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572311200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE LEVEL 2 CORROSION:  FOUND LEVEL 2 CORROSION AT FRAME 28D STR 20L - 21L. (LENGTH: 6", WIDTH 1", DEPTH .040").  REMOVED FRAME 28D AND SPLICE.  INSTALLED FRAME SEGMENT 28D FROM FACTORY SPLICE - SPLICE STR 17R AND 17L.
